question-icon

Please tell me there is a way to counteract vitex

default
Posted on Wed, 13 Mar 2019
Question: Please tell me there is a way to counteract vitex agnus castus. I took it for 2-3 days and I really regret it. My sex drive has not returned to normal, I feel weaker and less confident. Even ten days off the vitex I don't feel like my former self. Please tell me how to recover.
doctor
Answered by Dr. Dorina Gurabardhi (3 hours later)
Brief Answer:
I suggest to stop the medication,take vitamin supplements and drink liquids

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I understand your concern.

Vitex Agnus-castus is commonly taken for conditions related to the menstrual cycle in women.

It actually reduces sexual desire.

Agnus castus has not been significantly investigated for its therapeutic effects.

It is only known that it works like a progesterone like hormone.

I recommend to take off the medication.

I also recommend taking vitamin B and vitamin C supplement to lower the effects of Agnus castus.

I also suggest to drink a lot of liquids.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 9916 Questions

premium_optimized

The User accepted the expert's answer

Share on
Please tell me there is a way to counteract vitex

Brief Answer: I suggest to stop the medication,take vitamin supplements and drink liquids Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I understand your concern. Vitex Agnus-castus is commonly taken for conditions related to the menstrual cycle in women. It actually reduces sexual desire. Agnus castus has not been significantly investigated for its therapeutic effects. It is only known that it works like a progesterone like hormone. I recommend to take off the medication. I also recommend taking vitamin B and vitamin C supplement to lower the effects of Agnus castus. I also suggest to drink a lot of liquids. Hope I have answered your query. Let me know if I can assist you further.